Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 29, Number 2

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Boundary rigidity with partial data
Plamen Stefanov, Gunther Uhlmann and Andras Vasy.
J. Amer. Math. Soc. 29 (2016), 299-332
Abstract, references and article information
Full-text PDF        
Topology of quadrature domains
Seung-Yeop Lee and Nikolai G. Makarov.
J. Amer. Math. Soc. 29 (2016), 333-369
Abstract, references and article information
Full-text PDF        
A restriction estimate using polynomial partitioning
Larry Guth.
J. Amer. Math. Soc. 29 (2016), 371-413
Abstract, references and article information
Full-text PDF        
Dynamical degrees of birational transformations of projective surfaces
Jérémy Blanc and Serge Cantat.
J. Amer. Math. Soc. 29 (2016), 415-471
Abstract, references and article information
Full-text PDF        
A proof of the Howe duality conjecture
Wee Teck Gan and Shuichiro Takeda.
J. Amer. Math. Soc. 29 (2016), 473-493
Abstract, references and article information
Full-text PDF        
Topology and dynamics of laminations in surfaces of general type
Bertrand Deroin and Christophe Dupont.
J. Amer. Math. Soc. 29 (2016), 495-535
Abstract, references and article information
Full-text PDF        
The partial $C^{0}$-estimate along the continuity method
Gábor Székelyhidi.
J. Amer. Math. Soc. 29 (2016), 537-560
Abstract, references and article information
Full-text PDF        
Min-max theory and the energy of links
Ian Agol, Fernando C. Marques and André Neves.
J. Amer. Math. Soc. 29 (2016), 561-578
Abstract, references and article information
Full-text PDF        
A determinacy approach to Borel combinatorics
Andrew S. Marks.
J. Amer. Math. Soc. 29 (2016), 579-600
Abstract, references and article information
Full-text PDF        


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia